American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[2] John Rognes. Galois extensions of structured ring spectra. Stably dualizable groups. Memoirs of the AMS 192 (2008) MR 2387923.
Book volume table of contents   

[3] F. E. A. Johnson. Minimal 2-complexes and the D(2)-problem. Proc. Amer. Math. Soc. 132 (2004) 579-586. MR 2022384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerard A. Venema. Duality on noncompact manifolds and complements of topological knots . Proc. Amer. Math. Soc. 123 (1995) 3251-3262. MR 1307570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[7] Kuo-Tsai Chen. On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. 5 (1981) 67-69. MR 614315.
Abstract, references, and article information   
View Article: PDF

[8] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1